European University Professors of Ophthalmology

**EUPO** 2023



COURSE ON

## Paediatric Ophthalmology

Friday June 30, 2023 | • 09.00-17.00 CET Time zone



VIRTUAL

COURSE DIRECTORS: Prof. Arnaud SAUER (FR) and Prof. Nicoline SCHALIJ-DELFOS (NL)

The European University Professors of Ophthalmology (EUPO) is a long-time organiser of an annual course for European residents who train in ophthalmology since 1988. The EUPO Course is a structured learning experience with a faculty representing different regions of Europe, the topic of which rotates between subspecialties in a four year cycle. This allows residents to get a balanced overview of theoretical knowledge during their residency period.

The syllabus parallels the four viva voces in the European Board of Ophthalmology Diploma Examination, emphasizes what is new in the last four years, and includes casebased teaching experiences.

### **Key points**

- What is new
- Zoom based
- EBO aligned
- Case-based discussions
- Interactive

### Registration

Registration fee: 25 EUR

on the **EUPO** website.

**REGISTRATION IS REQUIRED!** 

# **EUPO 2023**



#### **COURSE PROGRAM**

09.00	Welcome and Introduction by Prof. Tero Kivelä	
ANTERIOR SEGMENT 09.05-10.45		
09.05	Anterior segment disease (PAX, SOX etc)	Christine Gerth-Kahlert (CH)
09.25	Corneal opacities	Arnaud Sauer (FR)
09.45	Paediatric cataract and genetic counselling	Christopher Lloyd (UK)
10.00	Lens subluxation	Nicoline Schalij-Delfos (NL)
10.15	Paediatric glaucoma	Wolf Lagreze (G)
10.30	Q&A	
10:45	Coffee break (30min)	
POSTERIOR SEGMENT 11.15-12.45		
11.15	ROP - ICROP 3	Alejandra Daruich (F)
11.30	PHOMS versus drusen	Paolo Nucci (I)
11.45	LHON and differential diagnosis	Anna Majander (FI)
12.00	Retinoblastoma	Alexandre Matet (FR)
12.15	Masquerade of retinoblastoma	Annette Moll (NL)
12.30	Q&A	
12.45 Lunch (30min)  RETINAL DISEASE 13.15-14.50		
13.15	Nystgamus - blind baby	Mathieu Robert (FR)
13.30	Electrophysiology for diagnosis of retinal disease	Maria van Genderen (NL)
13.45	Clinical presentations of retinal dystrophies	Stanislas Lyonnet (FR)
14.05	Gene Therapy in RD	Ghislaine Le Meur (FR)
14.20	Genetic Counselling	Samantha Malka (UK)
14.35	Q&A	
14.50	Coffee break (30min)	
SYSTEMIC DISEASE AND INFECTION 15.20-17.00		
15.20	The eye as a mirror of the child's body?	Ingele Casteels (BE)
15.40	Panorama of pediatric uveitis	Bahram Bodaghi (FR)
16.00	Cellulitis in kids	Diego Strianese (I)
16.15	Allergy and VKC	Dominique Bremond (FR)
16.30	Q&A	
16.45 17.00	Closing Remarks Ajourned	